# SDR DL76L001882

- Difficulty date: September 26, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 21,726 hours, 3,381 cycles
- Engine time: 40,285 hours, 6,093 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, RT ENG BLEED LIGHT CAME ON AT APPROX 15000 FT ON CLIMBOUT.  UNABLE TO RESET.  REPLACED HP CONTROLLER.  PERFORMED HI PWR R/U.
